MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number T510C33
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Device Stenosis (4066)
Health Effect - Clinical Codes Endocarditis (1834); Tricuspid Valve Stenosis (2113); Insufficient Information (4580)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that post implant of this 33mm hancock ii valve in the tricuspid position, it was explanted and replaced with a 31mm hancock ii valve in the tricuspid position.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There is no evidence to suggest the device caused or contributed to a serious injury.B5, b7, and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the reason for replacement was endocarditis.It was reported that a transthoracic echocardiogram (tte) performed prior to explant demonstrated normal biventricular function, severe stenosis of the tricuspid valve with mean gradient 12mmhg.It was stated that degeneration with large vegetations were noted on the valve.No additional adverse patient effects were reported.

Brand Name
HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21901382
Report Number2025587-2025-02982
Device Sequence Number4009098
Product Code DYE
UDI-Device Identifier00643169594432
UDI-Public00643169594432
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2023
Device Model NumberT510C33
Device Catalogue NumberT510C33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/15/2025
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient RaceWhite